Über die Randwerte einer analytischen Funktion.

G. Szegö

Mathematische Annalen (1921)

  • Volume: 84, page 232-244
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Szegö, G.. "Über die Randwerte einer analytischen Funktion.." Mathematische Annalen 84 (1921): 232-244. <http://eudml.org/doc/158891>.

author = {Szegö, G.},
journal = {Mathematische Annalen},
pages = {232-244},
title = {Über die Randwerte einer analytischen Funktion.},
url = {http://eudml.org/doc/158891},
volume = {84},
year = {1921},

AU - Szegö, G.
TI - Über die Randwerte einer analytischen Funktion.
JO - Mathematische Annalen
PY - 1921
VL - 84
SP - 232
EP - 244
UR - http://eudml.org/doc/158891
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.